# SDR SWAA2021050579512

- Difficulty date: May 20, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 64,265 hours, 37,358 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NRC #G733047 - HORZ STAB LWR FWD SLIDING SEAL DAMAGED (POST SB SLIDING SEAL) / CLOSING DMA #0249324 INSTALLED NEW R/H HORIZONTAL STAB LOWER FWD SLIDING SEAL PER AMM 53-31-31 CLR#39099
